# SDR FDEA201904180847

- Difficulty date: April 18, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 87,280 hours, 28,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N31102
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 1 HAS EXISTING GOUGE NEAR HILOCK COLLAR APPOX STA. 1505 AND ELONGATED FASTENER HOLE AT EXISTING HILOCK APPROX STA. 1515. CUT OUT DAMAGED SECTION OF MAIN CABIN STRINGER 1 FROM STA.1505 TO STA.1554, FABRICATED NEW STRINGER SECTION & REPAIR SPLICES 2EA, SHIMS AND INSTALLED NEW STRINGER SECTION & REPAIR PARTS AT STRINGER 1 STA. 1505 TO STA. 1554 IAW SRM 53-00-03-2R REPAIR 2 FIG.201.
